# SDR 05FDEA00608

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,459 hours, 21,998 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1489951
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKEOFF, MASTER CAUTION LIGHT ILLUMINATED AND OBSERVED BOTH LT & RT NR 2 EDP LIGHT ON, PRESSURE AND QUANTITY RAPIDLY WENT TO ZERO.  FOUND 1-2 NONREVERSIBLE MOTOR PUMP SHUTOFF VALVE LEAKING FROM BACKUP RING.
